# SDR 2000UALA00545

- Difficulty date: September 12, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 12,673 hours, 2,033 cycles
- Engine: Pwa PW4090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sensor
- Part number: 873101
- Condition: Dirty
- Location: Cargo Door
- Part time: 12,774 hours, 2,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW HEARD LOUD THUMP SOUND AND DOOR FWD CARGO EICAS MSG DISPLAYED.  DOOR SYNOPTIC PG AND DOOR SHOWED UNLATCHED.  CREW ALSO REPORTED LOW FREQ VIBRATION DURING CLIMBOUT.  RTF SEA.  *S/D*  CALLED OUT TO ACCOMPLISH INSPECTION OF WIRING, SENSORS, AND PROXIMITY SYSTEM INTEGRITY.  INSPECTION FOUND OIL AND DIRT ON SENSOR S52021.  IN ADDITION AT SENSORS S52002, S52005, AND S52021 THE TARGET ONLY PARTIALLY COVERED THEIR RESPECTIVE SENSOR.
